# SDR CA190606001

- Difficulty date: June 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 787-9
- Aircraft time: 13,416 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5306508
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LOST RIGHT HYDRAULIC SYSTEM AT APPROXIMATELY 57N025W.  RESOLUTION R/H ENGINE DRIVEN PUMP REPLACED IAW AMM 29-11-02-008-720A, ELECTRIC MOTOR PUMP (EMP) DIFFERENTIAL PRESSURE INDICATORS DO NOT SHOW, OPERATIONAL CHECK AND LEAK CHECK CARRIED OUT. (TC# 20190606001)
